Side Effects of Birth Control Implant

1733
Share This:

Have you ever experienced these kinds of side-effects? Share to show your Support! 

I received the birth control about sixteen months ago. It was supposed to stop my period, but instead, I experienced massive side effects. I gained approximately 60 lb during a four-month period and I also became extremely depressed. Mood swings were frequent. It wasn’t a happy time for me.

Read more: Negative Effects of Birth Control Implant

To make things worse, when my period came it lasted for about four or more weeks. I was in a relationship at the time and I remember my boyfriend telling me my mood swings were all over the place. I felt like this birth control is ruining my life. It was just scary because he never wanted to touch me since we never knew when I would stop or start bleeding on him. Unfortunately, we ultimately broke up.

Read more: Coping with Depression

I had really bad cramps that I’ve never experienced before. My nerves became bad and now in my vision worsened and I am nearly blind. I only left this inside of me this long hoping that my body will adjust but it hasn’t yet. I still get my period almost every month lasting up to 2 or 3 weeks at a time. I’ve managed to lose about 8 pounds controlling my diet but I can see that the hormones still have an effect on my normal weight. I’m planning to take this out really soon and I’m mad at whoever created this. I don’t recommend this for anybody.

Have you ever experienced these kinds of side-effects? Share to show your Support! 

Source: CureUp

Comments

comments

Share This: